# SDR SWIA200921298

- Difficulty date: January 9, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 22,485 hours, 31,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACKED CLIPS AT FRAME 13.  REPLACED CLIPS PER SRM.
